Advertisement

Stability Analysis of the First Order Non-linear Impulsive Time Varying Delay Dynamic System on Time Scales

  • Syed Omar Shah
  • Akbar ZadaEmail author
  • Alaa E. Hamza
Article
  • 27 Downloads

Abstract

In this paper, we study Hyers–Ulam stability and Hyers–Ulam–Rassias stability of first order non-linear impulsive time varying delay dynamic system on time scales, via a fixed point approach. We obtain some results of existence and uniqueness of solutions by using Picard operator. The main tools for our results are the Grönwall’s inequality on time scales, abstract Grönwall lemma and Banach contraction principle. In order to overcome difficulties arises in our considered model, we pose some conditions along with Lipchitz condition. At the end, an example is given that shows the validity of our main results.

Keywords

Hyers–Ulam stability Time scale Impulses Delay dynamic system 

Mathematics Subject Classification

34N05 34G20 34A37 35B35 

Notes

Acknowledgements

The authors express their sincere gratitude to the Editor and referees for the careful reading of the original manuscript and useful comments that helped to improve the presentation of the results.

Compliance with Ethical Standards

Conflict of interest

The authors declare that they have no competing interest regarding this research work.

Author’s Contributions

All the authors contributed equally and significantly in writing this paper. All the authors read and approved the final manuscript.

References

  1. 1.
    Agarwal, R.P., Awan, A.S., O’Regan, D., Younus, A.: Linear impulsive Volterra integro-dynamic system on time scales. Adv. Differ. Equ. 2014, 6 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Alsina, C., Ger, R.: On some inequalities and stability results related to the exponential function. J. Inequal. Appl. 2, 373–380 (1998)MathSciNetzbMATHGoogle Scholar
  3. 3.
    András, S., Mészáros, A.R.: Ulam–Hyers stability of dynamic equations on time scales via Picard operators. Appl. Math. Comput. 209, 4853–4864 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bainov, D.D., Dishliev, A.: Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population. Comp. Rend. Bulg. Scie. 42, 29–32 (1989)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Bainov, D.D., Simenov, P.S.: Systems with Impulse Effect Stability Theory and Applications. Ellis Horwood Limited, Chichester (1989)Google Scholar
  6. 6.
    Bohner, M., Peterson, A.: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser, Boston (2001)CrossRefzbMATHGoogle Scholar
  7. 7.
    Bohner, M., Peterson, A.: Advances in Dynamics Equations on Time Scales. Birkhäuser, Boston (2003)CrossRefzbMATHGoogle Scholar
  8. 8.
    Dachunha, J.J.: Stability for time varying linear dynamic systems on time scales. J. Comput. Appl. Math. 176, 381–410 (2005)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Hamza, A., Oraby, K.M.: Stability of abstract dynamic equations on time scales. Adv. Differ. Equ. 2012, 2012:143 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hilger, S.: Analysis on measure chains—a unified approach to continuous and discrete calculus. Result Math. 18, 18–56 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Hyers, D.H.: On the stability of the linear functional equation. Proc. Nat. Acad. Sci. USA 27, 222–224 (1941)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Jung, S.-M.: Hyers–Ulam stability of linear differential equations of first order. Appl. Math. Lett. 17, 1135–1140 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Jung, S.-M.: Hyers–Ulam–Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications, vol. 48. Springer, NewYork (2011)Google Scholar
  14. 14.
    Li, Y., Shen, Y.: Hyers–Ulam stability of linear differential equations of second order. Appl. Math. Lett. 23, 306–309 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Li, T., Zada, A.: Connections between Hyers–Ulam stability and uniform exponential stability of discrete evolution families of bounded linear operators over Banach spaces. Adv. Differ. Equ. 2016, 2016:153 (2016)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Lupulescu, V., Zada, A.: Linear impulsive dynamic systems on time scales. Electron. J. Qual. Theory Differ. Equ. 2010, 1–30 (2010)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Nenov, S.I.: Impulsive controllability and optimization problems in population dynamics. Nonlinear Anal. Theory Methods Appl. 36, 881–890 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Obłoza, M.: Hyers stability of the linear differential equation. Rocznik Nauk.-Dydakt. Prace Mat. 13, 259–270 (1993)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Obłoza, M.: Connections between Hyers and Lyapunov stability of the ordinary differential equations. Rocznik Nauk.-Dydakt. Prace Mat. 14, 141–146 (1997)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Pötzsche, C., Siegmund, S., Wirth, F.: A spectral characterization of exponential stability for linear time-invariant systems on time scales. Discrete Contin. Dyn. Syst. 9, 1223–1241 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Rassias, T.M.: On the stability of linear mappings in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Rus, I.A.: Grönwall lemmas: ten open problems. Sci. Math. Jpn. 70, 221–228 (2009)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Shah, R., Zada, A.: A fixed point approach to the stability of a nonlinear volterra integrodifferential equations with delay. Hacet. J. Math. Stat. 47, 615–623 (2018)MathSciNetGoogle Scholar
  24. 24.
    Ulam, S.M.: A Collection of the Mathematical Problems. Interscience Publisheres, New York (1960)zbMATHGoogle Scholar
  25. 25.
    Ulam, S.M.: Problem in Modern Mathematics, Science Editions. Wiley, New York (1964)Google Scholar
  26. 26.
    Wang, J., Fečkan, M., Tian, Y.: Stability analysis for a general class of non-instantaneous impulsive differential equations. Mediterr. J. Math. 14, 1–21 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Wang, J., Fečkan, M., Zhou, Y.: Ulam’s type stability of impulsive ordinary differential equations. J. Math. Anal. Appl. 395, 258–264 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Wang, J., Fečkan, M., Zhou, Y.: On the stability of first order impulsive evolution equations. Opusc. Math. 34, 639–657 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Wang, J., Li, X.: A uniform method to Ulam–Hyers stability for some linear fractional equations. Mediterr. J. Math. 13, 625–635 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Wang, J., Zada, A., Ali, W.: Ulam’s-type stability of first-order impulsive differential equations with variable delay in quasi-Banach spaces. Int. J. Nonlin. Sci. Num. 19, 553–560 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Wang, J., Zhang, Y.: A class of nonlinear differential equations with fractional integrable impulses. Commun. Nonlinear Sci. Numer. Simul. 19, 3001–3010 (2014)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Younus, A., O’Regan, D., Yasmin, N., Mirza, S.: Stability criteria for nonlinear volterra integro-dynamic systems. Appl. Math. Inf. Sci. 11, 1509–1517 (2017)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Zada, A., Ali, W., Farina, S.: Hyers–Ulam stability of nonlinear differential equations with fractional integrable impulses. Math. Methods Appl. Sci. 40, 5502–5514 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Zada, A., Ali, S., Li, Y.: Ulam-type stability for a class of implicit fractional differential equations with non-instantaneous integral impulses and boundary condition. Adv. Differ. Equ. 2017, 2017:317 (2017)MathSciNetGoogle Scholar
  35. 35.
    Zada, A., Shah, O., Shah, R.: Hyers–Ulam stability of non-autonomous systems in terms of boundedness of Cauchy problems. Appl. Math. Comput. 271, 512–518 (2015)MathSciNetGoogle Scholar
  36. 36.
    Zada, A., Shah, S.O.: Hyers–Ulam stability of first-order non-linear delay differential equations with fractional integrable impulses. Hacet. J. Math. Stat. 47, 1196–1205 (2018)Google Scholar
  37. 37.
    Zada, A., Shah, S.O., Ismail, S., Li, T.: Hyers–Ulam stability in terms of dichotomy of first order linear dynamic systems. Punjab Univ. J. Math. 49, 37–47 (2017)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of PeshawarPeshawarPakistan
  2. 2.Department of Mathematics, Faculty of ScienceCairo UniversityGizaEgypt

Personalised recommendations